MathSciNet Relay Station
MathSciNet bibliographic data
MR921006 60G57 (60B11 60G20)
Dinculeanu, Nicolae Vector-valued stochastic processes. II. A Radon-Nikodým theorem for vector-valued processes with finite variation. Proc. Amer. Math. Soc. 102 (1988), no. 2, 393–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement